# SDR UIEA2020022100295

- Difficulty date: February 18, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 81,911 hours, 13,730 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Guide
- Condition: Cracked
- Location: Bs 880-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 880-900 LH SIDE GUIDE RAIL FOUND CRACKED.( FWD CARGO STA 880-900 LH SIDE GUIDE RAIL CRACK AREA REPAIRED IAW RI-53-00-13925 REV A. )
